Patient :I was on the pill when I was 15 (alesse) and then went off it at 17. I am currently 19 and started the pill again. This time I wanted to go with a different brand due to the alesse making me gain weight. The new brand I tried had the same dosage as the last one and it's the lowest dosage you can get. I went on the pill Mon may 18th, and was on it for a week. Once Monday hit again (mon may 25th) I was very nauseous, and I was vomiting. I knew that vomiting and nausea is a side effect but I couldn't deal with being that nauseous 24/7. So I decided not to take the pill. Therefore I only took the pill for a week and then stopped. I am still having the "pregnancy" symptoms. I am still nauseous, and am constipated, and have a bit of diarrhea. There is no way I'm pregnant, I'm positive of that. Was just wondering if this is normal, and wondering about how long it would last.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.